×

Asymmetric jet flows. (English) Zbl 0515.76018


MSC:

76B10 Jets and cavities, cavitation, free-streamline theory, water-entry problems, airfoil and hydrofoil theory, sloshing
49S05 Variational principles of physics
35A05 General existence and uniqueness theorems (PDE) (MSC2000)

Citations:

Zbl 0515.76017
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Alt, J. Reine Angew. Math. 325 pp 105– (1981)
[2] Alt, Arch. Rational Mech. Anal.
[3] and , Wakes and Cavities, Academic Press, New York, 1957. · Zbl 0077.18703
[4] Caffarelli, Indiana Univ. Math. J. 31 (1982)
[5] Finn, J. Analyse Math. 4 pp 246– (1954/6)
[6] Gilbarg, J. Rational Mech. Anal. 1 pp 309– (1952)
[7] Jets and Cavities, Handbuch der Physik, Vol. 9, Springer-Verlag, Berlin, 1960, pp. 311–445.
[8] Kinderlehrer, Ann. Scuola Norm. Sup. Pisa 4 pp 373– (1977)
[9] Leray, Comm. Math. Helv. 8 pp 144– (1935)
[10] Leray, C. R. Acad. Sc. Paris 198 pp 430– (1939)
[11] Weinstein, Math. Z. 31 pp 424– (1929)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.